# SDR ASAA2022120541033

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,300 hours, 9,955 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, J
- Precautionary procedure: O

## Discrepancy

WHILE FO WAS INPUTTING DATA INTO RT FMC THE SCREEN WOULD GO BLANK THEN SHOW BITE PASS AND RETURN TO SCREEN. HAPPENED 5 TIMES,  DID NOT LOOSE ANY DATA DURING THE BLANK SCREEN TIME. GROUNDED - YES.  PERFORMED RESET AND BITE TEST OF FO'S FMC, IAW FIM 34-61, TASK 804. RESET CHECKED OK.
